Selcuk University Digital Archive Systems

Browsing 2011, Vol 12, No 2 by Issue Date

Browsing 2011, Vol 12, No 2 by Issue Date

Sort by: Order: Results:

  • Türkmen, Eşref; Özdemir, Murat; Akbulut, Sezgin (Selcuk University Research Center of Applied Mathematics, 2011)
    In this paper, a new two-step iterative scheme with errors is introduced for two asymptotically nonexpansive nonself-mappings. Several convergence theorems are established in real Banach spaces and real uniformly convex ...
  • Liu, Yuji (Selcuk University Research Center of Applied Mathematics, 2011)
    Sufficient conditions for the existence of solutions of the following boundary value problem for nonlinear difference equation{<K1.1/>?<K1.1 ilk="MATRIX" ><K2.1/><K2.2/><K2.3/></K1.1><K2.1 ilk="MATRIX" >x(t+2k)-?_{i=0}^{ ...
  • Subramanian, N. (Selcuk University Research Center of Applied Mathematics, 2011)
    Let χ2 denote the space of all Pringsheim sense double gai sequences. Let Λ2 denote the space of all Pringsheim sense double analytic sequences. This paper is devoted to a study of the general properties of Sectional space ...
  • Arslan, Kadri; Murathan, Cengizhan; Özturk, Günay; Türkay, Selen (Selcuk University Research Center of Applied Mathematics, 2011)
    The object of the paper is to study some smooth surfaces M whose mean curvature vector H satisfies the H-recurrent condition D_{X}H=?(X)H in m-dimensional Euclidean space E^{m}, where X is a tangent vector field of M and ...
  • Gümüş, Hafize Gök; Nuray, Fatih (Selcuk University Research Center of Applied Mathematics, 2011)
    Statistical convergence has several applications in different fields of Mathematics: Number theory, trigonometric series, summability theory, probability theory, measure theory, optimization and approximation theory. The ...
  • Krasniqi, Xhevat Z. (Selcuk University Research Center of Applied Mathematics, 2011)
    In this paper we prove two theorems on absolute weighted mean summability of orthogonal series. These theorems generalize results of the paper.
  • Gaboury, S.; Tremblay, R.; Fugère, B. J. (Selcuk University Research Center of Applied Mathematics, 2011)
    Recently an extended operator of fractional derivative related to a generalized beta function has been used in order to obtain some generating relations involving extended hypergeometric functions [19]. In this paper, an ...
  • Hedayati, H.; Jafari, Z. (Selcuk University Research Center of Applied Mathematics, 2011)
    In this paper the notion of (?,?)-fuzzy bi-ideal of a semigroup is introduced and related properties are investigated. Also, the definition of implication operator in the Lukasiewicz system of continuous-valued logic for ...
  • Deveci, Ömür; Karaduman, Erdal (Selcuk University Research Center of Applied Mathematics, 2011)
    The number which can be represented by a regular geometrical arrangement of equally spaced point is defined as figurate number. Each of polygonal, centered polygonal and pyramidal numbers is a class of the series of figurate ...
  • Özturk, Burcu; Öke, Figen (Selcuk University Research Center of Applied Mathematics, 2011)
    Let v=v??v? be a valuation of a field K with rankv=2. In this paper a residual transcendental extension w=w??w? of v to K(x) is studied where w? and w? are the residual extensions of v? and v? respectively. A characterization ...
  • Çenesiz, Yücel; Keskin, Yıldıray; Kurnaz, Aydın (Selcuk University Research Center of Applied Mathematics, 2011)
    In the present paper, we implement the Reduced Differential Transform Method to solve the nonlinear dispersive K(m,n,1) type equations. This method is an alternative approach which is capable of reducing significantly the ...

Search DSpace


Advanced Search

Browse

My Account